# SDR TRAX200700275

- Difficulty date: February 21, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 18,999 hours, 15,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOOR IN SEVERAL LOCATIONS AT LBL45 FROM FS 409+112 TO FS559. TREATED, PRIMED, PAINTED AND DYNATURALED FASTENERS AND PRESSURE DECK ALL WORK IAW  REO 601R-53-41-491. BM24222. 02-27-07 JOB COMPLETE.
